Công bố khoa học

2011

  1. Dang NHai, Du NHuu, Ton TViet. Asymptotic behavior of predator-prey systems perturbed by white noise. Acta Appl. Math. 2011;115:351–370. doi:10.1007/s10440-011-9628-4.
  2. Ton TViet, Yamamoto Y, Du NHuu, Yagi A. Asymptotic behaviour of solutions to stochastic phase transition model. Sci. Math. Jpn. 2011;73:143–156.
  3. Du NHuu, Liem NC, Chyan CJ, Lin SW. Lyapunov stability of quasilinear implicit dynamic equations on time scales. J. Inequal. Appl. 2011:Art. ID 979705, 27. doi:10.1155/2011/979705.
  4. Du NHuu, Trung TThanh. On the dynamics of predator-prey systems with {B}eddington-{D}eangelis functional response. Asian-Eur. J. Math. 2011;4:35–48. doi:10.1142/S1793557111000058.
  5. Ton TViet, Hieu NTrong. Dynamics of species in a model with two predators and one prey. Nonlinear Analysis: Theory, Methods & Applications. 2011;74:4868 - 4881. doi:http://dx.doi.org/10.1016/j.na.2011.04.061.
  6. Du NHuu, Loi LCong, Duy TKhanh, Viet VTien. On index-2 linear implicit difference equations. Linear Algebra Appl. 2011;434:394–414. doi:10.1016/j.laa.2010.09.025.
  7. Du NHuu, Dang NHai. Dynamics of {K}olmogorov systems of competitive type under the telegraph noise. J. Differential Equations. 2011;250:386–409. doi:10.1016/j.jde.2010.08.023.
  8. Huy VN, Bang HH. Behavior of the sequence of norm of primitives of functions depending on their spectrum. Doklady Mathematics. 2011;84:672-674.
  9. Huy VN, Bang HH. Behavior of the sequence of norms of primitives of a function in Orlicz spaces. East J. Approx. 2011;17:141-150.
  10. Huy VN, Bang HH, Hoang NV. Best constants for the inequalities between equivalent norm in Orlicz spaces. Bullitin of the Polish Acadamy of Science Mathematics. 2011;59.
  11. Phan T-H, Nguyen T-M-H, Le-Hong P. Lexicographic study in the Sketch Engine. Journal of Computer Science and Cybernetics. 2011;27(3):206-218.
  12. Vũ BCông. A splitting algorithm for dual monotone inclusions involving cocoercive operators. Advances in Computational Mathematics. 2011;38:667–681. doi:10.1007/s10444-011-9254-8.
  13. Vinh PChi, Tung DXuan. Homogenization of rough two-dimensional interfaces separating two anisotropic solids. Journal of Applied Mechanics. 2011;78:041014.
  14. Egorov YV, Chuong NM, Tuan DA. A nonlinear boundary value problem for a degenerate parabolic pseudodifferential equation. Russian Journal of Mathematical Sciences. 2011;179(4):461-474.

2010

  1. Vinh PChi, Tung DXuan. Homogenized equations of the linear elasticity in two-dimensional domains with very rough interfaces. Mechanics Research Communications. 2010;37:285–288.
  2. Huy VN, Bang HH. Behavior of the sequence of norm of primitives of a function. J. Approximation Theory. 2010;162.
  3. Vinh PChi, Giang PThi Ha. On formulas for the Rayleigh wave velocity in pre-strained elastic materials subject to an isotropic internal constraint. International Journal of Engineering Science. 2010;48:275–289.
  4. Vinh PChi, Seriani G. Explicit secular equations of Stoneley waves in a non-homogeneous orthotropic elastic medium under the influence of gravity. Applied Mathematics and Computation. 2010;215:3515–3525.
  5. Anh PKy, Dung VTien. Parallel iterative regularization algorithms for large overdetermined linear systems. Int. J. Comput. Methods. 2010;7:525–537. doi:10.1142/S0219876210002313.
  6. Thang DHung, Anh TNgoc. On random equations and applications to random fixed point theorems. Random Oper. Stoch. Equ. 2010;18:199–212. doi:10.1515/ROSE.2010.011.
  7. Thang DHung, Anh TNgoc. Some results on random equations. Vietnam J. Math. 2010;38:35–44.
  8. Bac DPhuong, Thang NQuoc. On the topology of relative orbits for actions of algebraic groups over complete fields. Proc. Japan Acad. Ser. A Math. Sci. 2010;86:133–138. doi:10.3792/pjaa.86.133.
  9. Hưng NHV. The homomorphisms between the {D}ickson-{M}ùi algebras as modules over the {S}teenrod algebra. C. R. Math. Acad. Sci. Paris. 2010;348:1001–1004. doi:10.1016/j.crma.2010.07.032.
  10. Bac DPhuong, Thǎńg NQuôć. On a relative version of a theorem of Bogomolov over perfect fields and its applications. Journal of Algebra. 2010;324:1259 - 1278. doi:http://dx.doi.org/10.1016/j.jalgebra.2010.04.020.
  11. Hưng NHV, Qu\`ynh VTN. The squaring operation on {$\scr A$}-generators of the {D}ickson algebra. Math. Proc. Cambridge Philos. Soc. 2010;148:267–288. doi:10.1017/S0305004109990405.